PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2008 | 28 | 2 | 249-265
Tytuł artykułu

On the structure of path-like trees

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study the structure of path-like trees. In order to do this, we introduce a set of trees that we call expandable trees. In this paper we also generalize the concept of path-like trees and we call such generalization generalized path-like trees. As in the case of path-like trees, generalized path-like trees, have very nice labeling properties.
Wydawca
Rocznik
Tom
28
Numer
2
Strony
249-265
Opis fizyczny
Daty
wydano
2008
otrzymano
2007-05-23
poprawiono
2008-03-06
zaakceptowano
2008-03-06
Twórcy
  • Facultat de Ciències Polítiques i Jurídiques, Universitat Internacional de Catalunya, c/ Immaculada 22, 08017 Barcelona, Spain
  • Departament de Matemàtica Aplicada i Telemàtica, Universitat Politècnica de Catalunya, Jordi Girona Salgado 1, 08034 Barcelona, Spain
Bibliografia
  • [1] B.D. Acharya, Elementary parallel transforamtions of graphs, AKCE International J. Graphs and Combin. 1 (2004) 63-67.
  • [2] M. Bača, Y. Lin and F.A. Muntaner-Batle, Super edge-antimagic labelings of the path-like trees, Utilitas Math., to appear.
  • [3] M. Bača, Y. Lin and F.A. Muntaner-Batle, Normalized embeddings of path-like treess, Utilitas Math. 73 (2007) 117-128.
  • [4] C. Barrientos, Difference Vertex Labelings, Ph.D. Thesis (Universitat Politècnica de Catalunya, 2004).
  • [5] G. Chartrand and L. Lesniak, Graphs and Digraphs, second edition (Wadsworth & Brooks/Cole Advanced Books and Software, Monterey, 1986).
  • [6] R.M. Figueroa-Centeno, R. Ichishima and F.A. Muntaner-Batle, On super edge-magic graphs, Ars Combin. 64 (2002) 81-95.
  • [7] J.A. Gallian, A dynamic survey of graph labeling, The Electronic Journal of Combinatorics DS6 (2000).
  • [8] R.L. Graham and N.J. Sloane, On additive bases and harmonious graphs, SIAM J. Alg. Discrete Math. 1 (1980) 382-404, doi: 10.1137/0601045.
  • [9] S.M. Hegde and S. Shetty, On graceful trees, Appl. Math. E-Notes 2 (2002) 192-197.
  • [10] F.A. Muntaner-Batle, Special super edge-magic labelings of bipartite graphs, J. Combin. Math. Combin. Comput. 39 (2001) 107-120.
  • [11] A. Rosa, On certain valuations of the vertices of a graph, in: Theory of Graphs, Internat. Symposium, Rome, July 1966 (Gordon and Breach, N.Y. and Dunot, Paris, 1967) 349-355.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1404
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.